# SDR SWAA2025043027330

- Difficulty date: April 22, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 47,741 hours, 28,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR ASSIST HANDLE NEEDS SECURED<[01] SECURED DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802;[02] SECURED DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802
